Paracetamol 500 mg + Chlorpheniramine Maleate 2 mg

Paracetamol 500 mg + Chlorpheniramine Maleate 2 mg

Common cold short-term relief

Highlight

For the symptomatic relief of common cold associated with fever and running nose

Description

1,615 1
Benefit

Common cold short-term relief

Detail
For the symptomatic relief of common cold associated with fever and running nose

- Paracetamol 500 mg
- Chlorpheniramine Maleate 2 mg